MathSciNet Relay Station
MathSciNet bibliographic data
MR1884563 14H40 (14C34 14H42 14H60)
Smith, Roy; Varley, Robert A Torelli theorem for special divisor varieties $X$ associated to doubly covered curves $\tilde C/C$. Internat. J. Math. 13 (2002), no. 1, 67–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement